Square-free criteria for polynomials using no derivatives

E. Alkan, A. I. Bonciocat, N. C. Bonciocat, A. Zaharescu

Research output: Contribution to journalArticlepeer-review

Abstract

We provide some square-free criteria for primitive polynomials over unique factorization domains, which do not make use of derivatives or discriminants. Using some ideas of Ostrowski we establish nonvanishing conditions for determinants of matrices with polynomial entries and deduce squarefree criteria for polynomials in several variables.

Original languageEnglish (US)
Pages (from-to)677-687
Number of pages11
JournalProceedings of the American Mathematical Society
Volume135
Issue number3
DOIs
StatePublished - Mar 2007

Keywords

  • Frobenius map
  • Primitive polynomials
  • Resultants
  • Square-free criteria

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Square-free criteria for polynomials using no derivatives'. Together they form a unique fingerprint.

Cite this